Alert archive / Montana / Wind Advisories in 2007

Wind Advisory 2, NWS Billings, MT

January 18, 2007Park County, Stillwater County, Sweet Grass County, Montana

NWS Billings, MT issued this wind advisory at Jan 18, 2007, 8:53 AM MST for Park County, Stillwater County, Sweet Grass County, Montana. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Jan 18, 2007, 8:53 AM MST (15:53 UTC)
Expired
Jan 19, 2007, 10:28 AM MST
In force
26 hr
Issued by
NWS Billings, MT

Counties Park County, MT, Stillwater County, MT, Sweet Grass County, MT

The radar

The Billings radar (KBLX), 107 km from the middle of the area, began a volume at 15:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 3.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2007-01-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2007-01-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 232 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1359 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
232 m²/s²
0-3 km storm-relative helicity
330 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KBYZ 181553
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
853 AM MST THU JAN 18 2007

.STRONG WINDS WILL DEVELOP OVER THE AREA TODAY IN RESPONSE TO HIGH
PRESSURE OVER NORTHWEST WYOMING AND A AREA OF LOW PRESSURE ACROSS
NORTH CENTRAL MONTANA. THE STRONG WINDS WILL CONTINUE OVERNIGHT.
THE STRONG WINDS WILL BE CONFINED TO THE LIVINGSTON AND NYE AREAS.

MTZ065-190000-
/O.NEW.KBYZ.WI.Y.0002.070118T1553Z-070119T1800Z/
LIVINGSTON AREA-
INCLUDING THE CITY OF...LIVINGSTON
853 AM MST THU JAN 18 2007

...WIND ADVISORY IN EFFECT UNTIL 11 AM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MST FRIDAY. 

WINDS OF 30 TO 45 MPH WITH GUST TO 65 MPH CAN BE EXPECTED OVER THE
AREA TODAY. THE STRONG WINDS WILL CONTINUE OVERNIGHT AND WILL BEGIN
DECREASING BY MIDDAY FRIDAY.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MTZ066-190000-
/O.NEW.KBYZ.WI.Y.0002.070118T1553Z-070119T1800Z/
BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...FISHTAIL...MCLEOD
853 AM MST THU JAN 18 2007

...WIND ADVISORY IN EFFECT UNTIL 11 AM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MST FRIDAY. 

WINDS OF 30 TO 45 MPH WITH GUST TO 65 MPH CAN BE EXPECTED OVER THE
AREA TODAY. THE STRONG WINDS WILL CONTINUE OVERNIGHT AND WILL BEGIN
DECREASING BY MIDDAY FRIDAY.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
4 follow-up statements
000 
WWUS75 KBYZ 182142
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
242 PM MST THU JAN 18 2007

.STRONG WINDS WILL CONTINUE OVER THE AREA TONIGHT IN RESPONSE TO HIGH
PRESSURE OVER NORTHWEST WYOMING AND AN AREA OF LOW PRESSURE ACROSS
NORTH CENTRAL MONTANA. THE STRONG WINDS WILL BE CONFINED TO THE
LIVINGSTON AND NYE AREAS THROUGH MIDDAY FRIDAY.

MTZ065-190600-
/O.CON.KBYZ.WI.Y.0002.000000T0000Z-070119T1800Z/
LIVINGSTON AREA-
INCLUDING THE CITY OF...LIVINGSTON
242 PM MST THU JAN 18 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST FRIDAY. 

SUSTAINED WINDS OF 44 MPH WITH GUSTS TO 58 MPH HAVE OCCURRED IN
THE LIVINGSTON AREA. STRONG WINDS OF 30 TO 45 MPH WITH GUST TO 65
MPH WILL CONTINUE OVERNIGHT. THE STRONG WINDS WILL BEGIN
DECREASING BY MIDDAY FRIDAY.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MTZ066-190600-
/O.CON.KBYZ.WI.Y.0002.000000T0000Z-070119T1800Z/
BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...FISHTAIL...MCLEOD
242 PM MST THU JAN 18 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST FRIDAY. 

WIND GUSTS TO 67 MPH HAVE OCCURRED IN THE NYE AREA EARLY THIS
AFTERNOON. WINDS OF 30 TO 45 MPH WITH GUST TO 65 MPH WILL CONTINUE
ACROSS THE AREA OVERNIGHT. THE STRONG WINDS WILL BEGIN DECREASING
BY MIDDAY FRIDAY.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KBYZ 190559
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
1059 PM MST THU JAN 18 2007

.STRONG WINDS WILL CONTINUE OVER THE AREA TONIGHT IN RESPONSE TO
HIGH PRESSURE OVER NORTHWEST WYOMING AND AN AREA OF LOW PRESSURE
ACROSS NORTH CENTRAL MONTANA. THE STRONG WINDS WILL BE CONFINED
TO THE LIVINGSTON AND NYE AREAS THROUGH MIDDAY FRIDAY.

MTZ065-191400-
/O.CON.KBYZ.WI.Y.0002.000000T0000Z-070119T1800Z/
LIVINGSTON AREA-
INCLUDING THE CITY OF...LIVINGSTON
1059 PM MST THU JAN 18 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST FRIDAY. 

STRONG WINDS OF 30 TO 45 MPH WITH GUSTS TO 65 MPH WILL CONTINUE
OVERNIGHT. THE STRONG WINDS WILL BEGIN DECREASING BY MIDDAY
FRIDAY.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MTZ066-191400-
/O.CON.KBYZ.WI.Y.0002.000000T0000Z-070119T1800Z/
BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...FISHTAIL...MCLEOD
1059 PM MST THU JAN 18 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST FRIDAY. 

STRONG WINDS OF 30 TO 45 MPH WITH GUSTS TO 65 MPH WILL CONTINUE
ACROSS THE AREA OVERNIGHT. THE STRONG WINDS WILL BEGIN DECREASING
BY MIDDAY FRIDAY.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE
SOUTH OF NYE...WITH SLIGHTLY LIGHTER WINDS EXPECTED ALONG WEST
ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD.

$$
000 
WWUS75 KBYZ 191033
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
333 AM MST FRI JAN 19 2007

.THE COMBINATION OF HIGH PRESSURE OVER THE GREAT BASIN AND LOW
PRESSURE OVER THE NORTHERN PLAINS WILL CONTINUE TO PRODUCE STRONG
WINDS OVER THE AREA THROUGH LATE THIS MORNING. THIS PRESSURE
DIFFERENCE WILL WEAKEN THIS AFTERNOON ALLOWING WIND SPEEDS TO
WEAKEN BELOW ADVISORY LEVELS. THOUGH NOT AS STRONG...GUSTY WEST TO
SOUTHWEST WINDS ARE EXPECTED TO CONTINUE THROUGH AT LEAST
SATURDAY AFTERNOON.

MTZ065-191800-
/O.CON.KBYZ.WI.Y.0002.000000T0000Z-070119T1800Z/
LIVINGSTON AREA-
INCLUDING THE CITY OF...LIVINGSTON
333 AM MST FRI JAN 19 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. 

STRONG WINDS OF 30 TO 45 MPH WITH GUSTS TO 65 MPH WILL CONTINUE
THROUGH LATE THIS MORNING. WINDS WILL DIMINISH TO 15 TO 30 MPH BY
MID DAY. 

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION DRIVING THROUGH THE AREA
THIS MORNING...PARTICULARLY ALONG PORTIONS OF INTERSTATE 90 FROM
SPRINGDALE TO LIVINGSTON.

$$

MTZ066-191800-
/O.CON.KBYZ.WI.Y.0002.000000T0000Z-070119T1800Z/
BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...FISHTAIL...MCLEOD
333 AM MST FRI JAN 19 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. 

STRONG WINDS OF 30 TO 45 MPH WITH GUSTS TO 65 MPH WILL CONTINUE
THROUGH LATE THIS MORNING. WINDS WILL DIMINISH TO 15 TO 30 MPH BY
MID DAY. 

THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE
SOUTH OF NYE...WITH SLIGHTLY LIGHTER WINDS EXPECTED ALONG WEST
ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD.

$$
000 
WWUS75 KBYZ 191728
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
1028 AM MST FRI JAN 19 2007


MTZ065-066-191830-
/O.CAN.KBYZ.WI.Y.0002.000000T0000Z-070119T1800Z/
LIVINGSTON AREA-BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD
1028 AM MST FRI JAN 19 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE DECREASED OVER THE LIVINGSTON AND NYE AREA AND THE
WIND ADVISORY HAS BEEN CANCELLED. WEST TO SOUTHWEST WINDS OF 15
TO 30 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED FOR THE REMAINDER
OF THE DAY.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Billings, MT wrote its last area forecast discussion before this wind advisory went out at Jan 18, 8:35 AM MST, 18 minutes earlier.

Area forecast discussion, Jan 18, 8:35 AM MST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
835 AM MST THU JAN 18 2007

.SHORT TERM...VALID FOR TDY AND FRI...

UPDATE TO ZONES AND STATE FORECAST THIS MORNING. FLOODING STILL
ON GOING SOUTH OF LIVINGSTON AND WILL EXTEND FLOOD WARNING THERE
UNTIL 12Z FRIDAY. CALL TO SHERIFF OFFICE IN PARK COUNTY INDICATES
FLOODING STILL ON GOING. RIVER GAGE SOUTH OF LIVINGSTON SHOWING
THERE WAS A DECREASE IN RIVER LEVEL EARLY THIS MORNING AS ICE JAM
BROKE UP. WATER ON THE RISE AGAIN AS ANOTHER ICE JAM HAS FORMED
IN THE SAME AREA.

WINDS IN THE GAP FLOW AREAS ARE ON THE INCREASE AS LEE-SIDE
TROUGH DEEPENING AND SURFACE HIGH HAS SETUP OVER NORTHWEST
WYOMING. PRESSURE GRADIENT BETWEEN IDAHO FALLS AND LEWISTOWN HAS
BEEN STEADILY INCREASING THIS MORNING AND WINDS ARE CURRENTLY
JUST BELOW ADVISORY CRITERIA AS LIVINGSTON HAS HAD SUSTAINED
WINDS OF 37 MPH AND THE NYE AREA HAS WIND GUSTS TO 54 MPH. RUC
AND WRF SHOWING STABLE AIR ALOFT OVER THIS AREAS AND EXPECT WINDS
TO REACH ADVISORY CRITERIA SHORTLY. WINDS SHOULD CONTINUE
OVERNIGHT AND BEGIN DECREASING BY MID DAY FRIDAY AS LEE-SIDE
TROUGH MOVES OFF INTO THE PLAINS. WILL GO AHEAD AND ISSUE A WIND
ADVISORY FOR NYE AND LIVINGSTON AND LET IT RUN THROUGH 18Z FRI.
REDUCED CLOUD COVER ACROSS THE AREA TODAY AS GOOD SUBSIDENCE
BEHIND EXITING SHORT WAVE. ALSO REMOVED POPS FOR SHERIDAN AND
SOUTHEAST MONTANA AS SHORT WAVE MOVES OUT OF THE AREA. DID LEAVE
ISOLATED POPS FOR THE NORTHEAST BIG HORNS WITH WEAK UPSLOPE FLOW.
RICHMOND

.LONG TERM...VALID FOR SAT...SUN...MON...TUE...WED...

NEXT SHORTWAVE SET TO COME THROUGH THE AREA SAT/SAT NITE. MODELS
CONTINUE WITH SOME DISAGREEMENT WITH REGARD TO THE TIMING AND
EXACT TRACK OF THIS WAVE...WITH THE 00Z GFS/ECMWF TRENDING FASTER
AND MORE PROGRESSIVE. THOUGH CANNOT DISCOUNT THE MODEL TREND...
WITH CURRENT LONGWAVE TROF OVER THE SW CONUS THINK THIS WAVE MAY
DIG/LINGER MORE THAN THESE MODELS ARE SUGGESTING. THAT BEING
SAID...WILL KEEP WITH SOMEWHAT BROADBRUSHED POPS BEGINNING SAT AS
THE WAVE APPROACHES...THEN GREATEST CHANCE OF SNOW WILL BE SAT
NITE INTO SUN IN N TO NW FLOW FAVORED AREAS AS THE AIRMASS BECOMES
INCREASINGLY UNSTABLE...NOT TOO DISSIMILAR TO THE SYSTEM WE JUST
EXPERIENCED. HAVE RAISED POPS FOR THE BIG HORNS TO LIKELY. SYSTEM
SHOULD EXIT THE AREA BY SUN NIGHT...THOUGH WILL KEEP AT LEAST A
SLIGHT CHANCE MENTIONED EVERYWHERE AS GFS/CANADIAN SHOW SOME
ADDITIONAL ENERGY COMING THRU THE UNSTABLE NORTH FLOW.

HIGH AMPLITUDE RIDGE BEGINS TO BUILD OVER THE NORTHERN ROCKIES
MON. AS THIS HAPPENS...ECMWF/GFS IN GENERAL AGREEMENT SHOWING A
PERIOD OF STRONG WARM ADVECTION WITH PACIFIC MOISTURE SPILLING
OVER THE ROCKIES. THOUGH DOWNSLOPING MAY NEGATE THE LIFT IN OUR
WESTERN PLAINS...COULD SEE A BAND OF WARM FRONTAL LIGHT SNOW
ACROSS OUR EAST HALF MON OR MON NITE. BASED ON THE RELATIVELY DEEP
MOISTURE PER GFS SOUNDINGS HAVE ADDED SOME LOW POPS MON NITE TO
ACCOUNT FOR THIS.

RIDGING AND DRY/WARMER WEATHER APPEARS TO BE IN STORE FOR US
TUE/WED. AS WE WILL BE ON THE NW FLOW SIDE OF THE RIDGE WILL
CONTINUE TO MODERATE OUR TEMPS CONSERVATIVELY...BUT THERE IS A
GOOD CHANCE MUCH OF THE AREA WILL SEE TEMPS BACK INTO THE 40S BY
THE MIDDLE OR END OF NEXT WEEK. IF THE MODELS ARE CORRECT WE WILL
FINALLY LOSE OUR SNOW COVER IN THE BILLINGS AREA...THOUGH THIS IS
NOT A GUARANTEE AS THERE IS POTENTIAL FOR BACKDOOR FRONTING AS
LONG AS THE RIDGE AXIS REMAINS TO OUR WEST.

REGARDING TEMPS EARLIER IN THE EXTENDED...WEEKEND WAVE AND
ASSOCIATED COOLER CANADIAN AIR SHOULD BRING HIGH TEMPS BACK DOWN
INTO THE 20S TO NEAR 30 SUN/MON. WARMUP SHOULD BEGIN TUE.

JKL

&&

.AVIATION...

GUSTY SOUTHWEST WINDS WILL CONTINUE ALONG THE FOOTHILLS OF THE
BEARTOOTH AND ABSAROKA MOUNTAINS...INCLUDING THE AREA AROUND
KLVM...TODAY AND TONIGHT. OTHERWISE...VFR CONDITIONS WILL PREVAIL.
CLOUD COVER WILL INCREASE ACROSS THE AREA EARLY FRIDAY MORNING AS
A WEAK DISTURBANCE MOVES THROUGH THE AREA...BUT ANY CEILINGS WHICH
FORM ARE EXPECTED TO REMAIN VFR. CARPENTER

&&

.PRELIMINARY POINT TEMP/POPS...

    TDY FRI     SAT     SUN     MON     TUE     WED
-------------------------------------------------------
BIL 027 014/036 020/034 020/029 012/028 019/032 019/035
    0/N 00/N    02/J    33/J    22/J    10/B    00/U
LVM 025 013/037 019/032 016/027 010/027 020/032 019/033
    0/N 00/N    02/J    33/J    22/J    00/B    00/U
HDN 025 012/036 015/036 019/027 010/029 015/035 014/037
    0/N 00/B    02/J    33/J    22/J    20/B    00/U
MLS 025 004/034 014/035 018/026 010/026 010/034 012/039
    0/U 00/B    02/J    22/J    22/J    20/B    00/U
4BQ 026 004/036 014/036 019/026 009/027 011/032 011/038
    0/B 00/B    02/J    34/J    32/J    20/B    00/U
BHK 022 002/033 011/032 014/024 007/023 008/030 010/035
    0/B 00/B    02/J    22/J    22/J    21/B    00/U
SHR 023 009/034 014/034 018/027 009/026 012/033 010/038
    1/B 00/B    02/J    44/J    32/J    20/B    00/U

&&

.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...WIND ADVISORY IN EFFECT UNTIL 11 AM MST FRIDAY FOR ZONES
      65-66.
WY...NONE.

&&

WEATHER.GOV/BILLINGS
Hazardous weather outlook, Jan 18, 4:12 AM MST, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BILLINGS MT
412 AM MST THU JAN 18 2007

MTZ064-065-191115-
PARADISE VALLEY-LIVINGSTON AREA-
412 AM MST THU JAN 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
MONTANA.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WARNING CONTINUES THIS MORNING FOR PORTIONS OF PARK
COUNTY ALONG THE YELLOWSTONE RIVER NEAR LIVINGSTON SOUTHWARD
THROUGH THE NORTHERN PARADISE VALLEY. AN ICE JAM HAS CAUSED LOCALIZED
FLOODING ABOUT 13 MILES SOUTH OF LIVINGSTON...AND THERE IS THE POTENTIAL
FOR MORE FLOODING DOWNSTREAM SHOULD THIS BARRIER BREAK AND RELEASE
THE BACKED UP WATER ALL AT ONCE. IF YOU HAVE INTERESTS NEAR THE
YELLOWSTONE RIVER FROM LIVINGSTON SOUTH THROUGH THE NORTHERN
PORTION OF THE PARADISE VALLEY BE ALERT FOR RISING WATER AND BE
PREPARED TO SEEK HIGHER GROUND. REPORT ANY FLOODING TO LOCAL LAW
ENFORCEMENT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ028>042-056>058-063-066>068-WYZ098-099-191115-
SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER-
FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER-
SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK-
NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS-
NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-BEARTOOTH FOOTHILLS-
ABSAROKA/BEARTOOTH MOUNTAINS-CRAZY MOUNTAINS-
NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS-
412 AM MST THU JAN 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH
CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Wind Advisories in Montana, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.